# SDR AALA202207129952

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 84,966 hours, 10,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ACROSS FROM 2L DOOR OUT OF WALL, WIRE BROKEN. REPLACED CONNECTOR AND RE-INSTALLED LIGHT ASSEMBLY.
